# SDR VJ970051

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 014597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRANCE EMERGENCY LIGHTING INOPERATIVE.  REMOVED AND REPLACED BATTERY PACKS PER MM 35-50-0.  OPS CHECKED GOOD.  (X)
